VOL. 2 · NO. 1 | Winter 1972
Front Matter
Rocky Mountain J. Math. 2 (1), (Winter 1972) Open Access
No abstract available
Matthew J. Hassett
Rocky Mountain J. Math. 2 (1), 1-24, (Winter 1972) DOI: 10.1216/RMJ-1972-2-1-1 Open Access
KEYWORDS: 02F40, 02F20
No abstract available
John C. Nichols
Rocky Mountain J. Math. 2 (1), 25-30, (Winter 1972) DOI: 10.1216/RMJ-1972-2-1-25 Open Access
KEYWORDS: 14A05, 13D05
No abstract available
Ronald M. Mathsen
Rocky Mountain J. Math. 2 (1), 31-44, (Winter 1972) DOI: 10.1216/RMJ-1972-2-1-31 Open Access
KEYWORDS: convexity, $\lambda(n)$-parameter family, $\lambda(n)$-convexity, $\lambda(n)*$-convexity, disconjugacy., 26A51‎, 34A10, 34C10, generalized convexity, n-parameter family
No abstract available
Elbert M. Pirtle
Rocky Mountain J. Math. 2 (1), 45-48, (Winter 1972) DOI: 10.1216/RMJ-1972-2-1-45 Open Access
KEYWORDS: 13F05, 13G05, 13A15, 13B25, 13B20
No abstract available
George E. Andrews
Rocky Mountain J. Math. 2 (1), 49-56, (Winter 1972) DOI: 10.1216/RMJ-1972-2-1-49 Open Access
KEYWORDS: 1048, 3304, 3319, 3320
No abstract available
L. Bobisud, R. Hersh
Rocky Mountain J. Math. 2 (1), 57-74, (Winter 1972) DOI: 10.1216/RMJ-1972-2-1-57 Open Access
KEYWORDS: 34G05, 35B20, 35B25, 41A65
No abstract available
Richard C. Gilbert
Rocky Mountain J. Math. 2 (1), 75-96, (Winter 1972) DOI: 10.1216/RMJ-1972-2-1-75 Open Access
KEYWORDS: spectrum, resolvent, generalized resolution of the identity., 47A20, 47B25, 47A10, 47E05, ‎symmetric operator, deficiency indices, Selfadjoint operator, selfadjoint extension, spectral multiplicity, spectral function, generalized spectral function, spectral matrix, ‎spectral representation, multiplication operator, singular Sturm-Liouville operator, Cayley transform, ‎isometric operator, unitary operator, unitary extension, generating subspace, analytic function with nonnegative imaginary part, resolution of the identity, generalized resolvent
No abstract available
R.C. Thompson
Rocky Mountain J. Math. 2 (1), 97-110, (Winter 1972) DOI: 10.1216/RMJ-1972-2-1-97 Open Access
KEYWORDS: 15A42, 15A63, linear algebra, principal submatrix, eigenvalue inequalities.,
No abstract available
Robert Gilmer
Rocky Mountain J. Math. 2 (1), 111-118, (Winter 1972) DOI: 10.1216/RMJ-1972-2-1-111 Open Access
KEYWORDS: 12E99, 12F99, 13A99
No abstract available
Alfred Gray
Rocky Mountain J. Math. 2 (1), 119-130, (Winter 1972) DOI: 10.1216/RMJ-1972-2-1-119 Open Access
KEYWORDS: 53C55, 49F22, 32C10
No abstract available
Herbert T. Davis
Rocky Mountain J. Math. 2 (1), 131-138, (Winter 1972) DOI: 10.1216/RMJ-1972-2-1-131 Open Access
KEYWORDS: 62M10, 62M20, 60G25, 62H25, 62P99
No abstract available
M. Bills
Rocky Mountain J. Math. 2 (1), 139-142, (Winter 1972) DOI: 10.1216/RMJ-1972-2-1-139 Open Access
KEYWORDS: 20K25, 20K10, 20E99
No abstract available
Jerome A Goldstein
Rocky Mountain J. Math. 2 (1), 143-150, (Winter 1972) DOI: 10.1216/RMJ-1972-2-1-143 Open Access
KEYWORDS: 47C99, 47D10, 47B25, 47B47, 22A99
No abstract available
Bruce C. Berndt
Rocky Mountain J. Math. 2 (1), 151-158, (Winter 1972) DOI: 10.1216/RMJ-1972-2-1-151 Open Access
KEYWORDS: 1041, 1040
No abstract available
Back to Top